# SDR CALA2025031100484

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N2644U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63724
- Aircraft time: 33,464 hours, 3,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DR1 LH EMER PWR PACK (M33093) CAPACITY LOW.  DR1 LH EMER PWR PACK (M33093) REPLACED AND TEST NORMAL AS PER AM M 33-51-06.
